View : 79 Download: 15

Geometric Monte Carlo and black Janus geometries

Title
Geometric Monte Carlo and black Janus geometries
Authors
Bak, DongsuKim, ChanjuKim, Kyung KiuMin, HyunsooSong, Jeong-Pil
Ewha Authors
김찬주
SCOPUS Author ID
김찬주scopus
Issue Date
2017
Journal Title
PHYSICS LETTERS B
ISSN
0370-2693JCR Link1873-2445JCR Link
Citation
vol. 767, pp. 341 - 346
Publisher
ELSEVIER SCIENCE BV
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We describe an application of the Monte Carlo method to the Janus deformation of the black brane background. We present numerical results for three and five dimensional black Janus geometries with planar and spherical interfaces. In particular, we argue that the 5D geometry with a spherical interface has an application in understanding the finite temperature bag-like QCD model via the AdS/CFT correspondence. The accuracy and convergence of the algorithm are evaluated with respect to the grid spacing. The systematic errors of the method are determined using an exact solution of 3D black Janus. This numerical approach for solving linear problems is unaffected initial guess of a trial solution and can handle an arbitrary geometry under various boundary conditions in the presence of source fields. (C) 2017 The Authors. Published by Elsevier B.V.
DOI
10.1016/j.physletb.2017.02.026
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
Geometric Monte Carlo.pdf(1.16 MB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE